# SDR AALA202508185586

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 27,878 hours, 11,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Zone 800 Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT DOOR 4R SHOWS SLIDE UNARMED.  FLIGHT ATTENDANT VISUALLY CHECKED HANDLE AND STATED IT IS NOT FLUSH AND WILL NOT STAY TO A DOWN AND LOCKED POSITION.  MAINTENANCE FOUND THE R4 DOOR SLIDE BUSTLE STRAPS LOOSE AND SECURED THEM (AALA202508185586), THE GIRT BAR FITTINGS WERE STICKY / DIRTY WHICH WERE CLEANED (AALA202508186460), ALSO FOUND THE DOOR ARMING HANDLE DETECTOR PROXIMITY SWITCH OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 52-71-00-820-002-A. (AALA202508181717) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
